# SDR COMA2009081750183

- Difficulty date: August 15, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 25,086 hours, 20,748 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Part number: 601R5122623
- Condition: Sticks
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG EXPERIENCED RUDDER TRIM RUNAWAY AT 500FT AGL.  EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  REMOVED AND REPLACED AIL/RUDDER TRIM PANEL.
